EconPapers    
Economics at your fingertips  
 

(p, q)–Laplacian Equations with Convection Term and an Intrinsic Operator

Dumitru Motreanu () and Viorica Venera Motreanu ()
Additional contact information
Dumitru Motreanu: Université de Perpignan
Viorica Venera Motreanu: Collège Jean Moulin

A chapter in Differential and Integral Inequalities, 2019, pp 589-601 from Springer

Abstract: Abstract The paper introduces a new type of nonlinear elliptic Dirichlet problem driven by the (p, q)-Laplacian where the reaction term is in the convection form (meaning that it exhibits dependence on the solution and its gradient) composed with a (possibly nonlinear) general map called intrinsic operator on the Sobolev space. Under verifiable hypotheses, we establish the existence of at least one (weak) solution. A second main result deals with the uniqueness of solution. Finally, a third result provides the existence and uniqueness of solution to a problem of this type involving a translation viewed as an intrinsic operator. Examples show the applicability of these results.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_22

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_22

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_22